Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 24, 2011, 2:12 PM MDT for Converse County, Wyoming. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 2:12 PM MDT (20:12 UTC)
- Expired
- Jun 24, 2011, 3:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Converse County, WY
The radar
The Cheyenne radar (KCYS), 186 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:40 PM MDT | TSTM WND GST 55 | 3 Ne Douglas, WY | ESTIMATED WIND GUSTS OF 45 TO 55 MPH. ALSO VERY HEAVY RAIN. |
| Jun 24, 2:50 PM MDT | HAIL 0.25 | 1 S Douglas, WY | HEAVY RAIN AND PEA SIZE HAIL. |
| Jun 24, 2:50 PM MDT | HAIL 1 | 9 Sse Laprele Reservoir, WY | A FEW STONES UP TO ONE INCH IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:52 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 2318 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
335 WUUS55 KCYS 242012 SVRCYS WYC009-242100- /O.NEW.KCYS.SV.W.0059.110624T2012Z-110624T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 212 PM MDT FRI JUN 24 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING... * UNTIL 300 PM MDT * AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOXELDER...OR 23 MILES SOUTHEAST OF EVANSVILLE...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... DOUGLAS...LAPRELE RESERVOIR...I-25 EXIT 151...I-25 EXIT 146 AND I-25 EXIT 135. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 133 AND 155. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4290 10528 4251 10529 4257 10598 4275 10602 TIME...MOT...LOC 2012Z 262DEG 25KT 4267 10587 WIND...HAIL 60MPH 1.00IN $$ GRIFFITH
3 follow-up statements
414 WWUS55 KCYS 242037 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 237 PM MDT FRI JUN 24 2011 WYC009-242100- /O.CON.KCYS.SV.W.0059.000000T0000Z-110624T2100Z/ CONVERSE WY- 237 PM MDT FRI JUN 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CONVERSE COUNTY UNTIL 300 PM MDT... AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR LAPRELE RESERVOIR...OR 11 MILES WEST OF DOUGLAS...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... DOUGLAS AROUND 255 PM MDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE I-25 EXIT 146 AND I-25 EXIT 135. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 133 AND 156. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4281 10572 4290 10528 4251 10529 4256 10583 TIME...MOT...LOC 2037Z 262DEG 25KT 4271 10557 WIND...HAIL 70MPH 1.50IN $$ RUBIN
521 WWUS55 KCYS 242051 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 251 PM MDT FRI JUN 24 2011 WYC009-242100- /O.CON.KCYS.SV.W.0059.000000T0000Z-110624T2100Z/ CONVERSE WY- 251 PM MDT FRI JUN 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CONVERSE COUNTY UNTIL 300 PM MDT... AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DOUGLAS...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH CENTRAL CONVERSE COUNTY. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 133 AND 147. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4285 10551 4290 10528 4251 10529 4254 10564 TIME...MOT...LOC 2051Z 262DEG 25KT 4274 10536 WIND...HAIL 60MPH 1.00IN $$ RUBIN
131 WWUS55 KCYS 242059 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 259 PM MDT FRI JUN 24 2011 WYC009-242108- /O.EXP.KCYS.SV.W.0059.000000T0000Z-110624T2100Z/ CONVERSE WY- 259 PM MDT FRI JUN 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CONVERSE COUNTY WILL EXPIRE AT 300 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN ALBANY CUONTY AND SOUTH CENTRAL CONVERSE COUNTY UNTIL 315 PM MDT. LAT...LON 4285 10551 4290 10528 4251 10529 4254 10564 TIME...MOT...LOC 2058Z 262DEG 25KT 4275 10529 $$ RUBIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:21 PM MDT, 51 minutes earlier.
Area forecast discussion, Jun 24, 1:21 PM MDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 121 PM MDT FRI JUN 24 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY... FORECAST PROBLEM IN THE SHORT TERM IS THE THREAT OF SEVERE WEATHER. 18Z SURFACE ANALYSIS SHOWS 55 DEW POINTS LOCATED GENERALLY TO THE EAST OF THE WY/NE BORDER. A FRONTAL BOUNDARY IS PUSHING INTO NORTHERN AND WESTERN NEBRASKA. AREA RADARS HAVE BEEN SHOWING ISOLATED CONVECTIVE ACTIVITY THROUGHOUT THE MORNING. LATEST IMAGES FROM KCYS 88D SHOWING A DECENT STORM TO THE NORTH OF RAWLINS AND OTHER WEAKER STORMS JUST GETTING GOING WEST OF CHEYENNE. SEEMS LIKE ALL THE INGREDIENTS ARE COMING TOGETHER FOR AN OUTBREAK OF SEVERE WEATHER GENERALLY EAST OF INTERSTATE 25 EAST INTO THE PANHANDLE. LAPS DATA ALREADY SHOWING LIFTED INDEX'S OF MINUS 4 TO MINUS 6 IN THIS AREA WITH CAPES ABOVE NUMBERS OVER 2000. NAM SHOWING THAT BY 25/00Z CAPES WILL BE OVER 3000 AND LI'S -8 IN THE PANHANDLE. LOOKS LIKE THE STORMS WILL PERSIST TO AROUND MIDNIGHT IN THE PANHANDLE ENDING A LITTLE EARLIER IN SOUTHEAST WYOMING. ON SATURDAY MOST OF THE CWA WILL CONTINUE TO HAVE A CHANCE OF THUNDERSTORMS BUT THE THREAT OF SEVERE WEATHER WILL MAINLY BE IN THE SIOUX AND DAWES COUNTIES IN THE PANHANDLE. SUNDAY WILL SEE THE CHANCES OF STORMS DIMINISHING BUT THE NORTHERN PANHANDLE STILL COULD SEE SOME ISOLATED SEVERE WEATHER. TEMPERATURES THROUGH THE WEEKEND WILL SEE GENERALLY THE 70S AND 80S FOR HIGHS WITH LOWS IN THE 40S AND 50S. .LONG TERM...MONDAY THROUGH FRIDAY. NAM...GFS AND ECMWF QUITE SIMILAR SYNOPTICALLY AT 500 MB...THUS MODERATE TO HIGH CONFIDENCE IN THEIR RESPECTIVE SOLUTIONS. MONDAY...COOLER AND MORE STABLE AIRMASS PREVAILS IN THE WAKE OF A PASSING COLD FRONT...THUS THUNDERSTORM CHANCES LOOK QUITE MINIMAL. TUESDAY...WARM TEMPERATURES EXPECTED WITH 1000-500 MB THICKNESSES NEAR 5820 METERS. WITH LIMITED LOW AND MID LEVEL MOISTURE AVAILABILITY...AND 500 MB HEIGHTS NEAR 5880 METERS...THUNDERSTORM CHANCES APPEAR QUITE MINIMAL. WEDNESDAY...STILL LOOKS DRY FOR ALMOST ALL AREAS WITH 591 DEKAMETER 500 MB RIDGE AXIS OVERHEAD AND LIMITED LOW AND MID LEVEL MOISTURE. WITH WARM MID LEVEL TEMPERATURES ACTING AS A CAPPING INVERSION... ONLY ISOLATED AFTERNOON THUNDERSTORMS EXPECTED ACROSS OUR WESTERN COUNTIES DRIVEN BY DIFFERENTIAL HEATING OVER THE TERRAIN. THURSDAY...NEXT POTENT SHORTWAVE TROUGH ALOFT ROTATES NORTHEAST ACROSS WESTERN WYOMING AND IDAHO WITH A COLD FRONT ENTERING WESTERN WYOMING. EXPECT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ALONG AND EAST OF A SURFACE TROUGH ALONG INTERSTATE 25...ASSUMING WARM MID LEVEL TEMPERATURES AND CONVECTIVE INHIBITION IS ABLE TO BE OVERCOME...WHICH LOOKS LIKELY. FRIDAY...ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS OVER OUR SOUTHERN COUNTIES IN LOW LEVEL CONVERGENCE AXIS...THOUGH CONFIDENCE IN THE DAY 7 SOLUTION IS LOW IN THIS RELATIVELY PROGRESSIVE PATTERN FOR LATE JUNE. && .AVIATION...SCATTERED THUNDERSTORMS SHOULD BE EXPECTED FOR AERODROMES EAST OF INTERSTATE 25 THROUGH 25/06Z WITH LOCALIZED MVFR CONDITIONS WITH THESE STORMS. OVERNIGHT SOME PATCHY OF AREAS OF LOWER VISIBILITIES AND LOWER CEILINGS SHOULD BE EXPECTED IN THE NEBRASKA PANHANDLE. THE LOWER CONDITIONS WILL IMPROVE AFTER 25/15Z AND THEN EXPECT THUNDERSTORMS TO DEVELOP AGAIN DURING THE AFTERNOON HOURS. && .FIRE WEATHER...THUNDERSTORMS AND SHOWERS SHOULD BE EXPECTED ACROSS THE DISTRICT THROUGH SUNDAY. WITH THE FUEL STATUS REMAINING NOT FAVORABLE FOR RAPID FIRE GROWTH...FIRE WEATHER CONCERNS REMAIN LOW. && .HYDROLOGY...WARMER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND. HIGHS WILL GENERALLY BE IN THE 80S ACROSS THE PLAINS WITH 60S AND 70S IN THE MOUNTAINS AND HIGH VALLEYS. THESE WARM TEMPERATURES WILL INCREASE THE RATE OF MOUNTAIN SNOW MELT. ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH PRECIPITATION TOTALS OF UP TO ONE HALF INCH EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING. THE MOUNTAINS CAN EXPECT UP TO A TENTH OF AN INCH. FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR SARATOGA...SINCLAIR...ENCAMPMENT AND LARAMIE. LEVELS AT OR ABOVE BANKFULL WILL CONTINUE ON THE LITTLE LARAMIE RIVER. FOR AREAS EAST OF THE LARAMIE RANGE...RESERVOIR RELEASES WILL RESULT IN HIGH WATER LEVELS. IN ADDITION...THE NEBRASKA PANHANDLE MAY SEE STRONG STORMS BOTH FRIDAY AND SATURDAY AFTERNOON AND EVENING WHICH COULD PRODUCE LOCALLY AN INCH OR MORE OF RAINFALL. FLOOD WARNINGS REMAIN IN EFFECT FOR HENRY AND MITCHELL UNTIL FURTHER NOTICE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION/FIRE WEATHER...GRIFFITH LONG TERM/HYDROLOGY...RUBIN
Hazardous weather outlook, Jun 24, 2:05 PM MDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 205 PM MDT FRI JUN 24 2011 WYZ104-105-109>116-251630- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 205 PM MDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE OVER SOUTH CENTRAL WYOMING THROUGH THIS EVENING. THE ACTIVITY WILL MOVE TO THE EAST. SOME OF THE STORMS WILL BE STRONG...ESPECIALLY OVER ALBANY COUNTY. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM FOR THAT COUNTY AND STORMS THERE WILL PRODUCE LARGE HAIL...STRONG WIND GUSTS AND HEAVY RAIN. OVER THE REST OF THE AREA...SMALL HAIL AND GUSTY WINDS WILL BE LIKELY WITH THE ACTIVITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER NORTH PLATTE RIVERS WILL CONTINUE UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING IN ALBANY COUNTY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 251630- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 205 PM MDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOCE EAST FROM THE LARAMIE RANGE AND BE OVER THE ENTIRE CWA BY LATE THIS AFTERNOON. SOME OF THE STORMS WILL PRODUCE SEVERE WEATHER AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 9 PM. LARGE HAIL...STRONG WIND GUSTS AND HEAVY RAIN WILL BE LIKELY WITH THE STRONGER STORMS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH OF A LINE FROM DOUGLAS TO ALLIANCE. MINOR TO MODERATE FLOODING ALONG THE LOWER NORTH PLATTE RIVER WILL CONTINUE UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING EAST OF INTERSTATE 25 IN WYOMING AND ON INTO THE NEBRASKA PANHANDLE. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHEYENNE WITH REPORTS OF HAIL AND STRONG AND DAMAGING WINDS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Jun 24, 1:12 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 112 PM MDT FRI JUN 24 2011 WYZ103-105-106-110-114>117-242015- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-NORTH LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 112 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE...CENTRAL ALBANY AND EASTERN CARBON COUNTIES UNTIL 215 PM MDT... AT 110 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF ENCAMPMENT...OR 47 MILES SOUTHEAST OF RAWLINS...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 268 AND 328. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GRIFFITH
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:58 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 38 min |
| Jun 23, 7:34 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 26 min |
| Jun 24, 1:32 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 43 min |
| Jun 24, 1:49 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 41 min |
| Jun 24, 1:53 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 52 min |
| Jun 24, 2:28 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse | 47 min |
| Jun 24, 3:19 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Platte | 56 min |
| Jun 24, 3:24 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 53 min |
| Jun 24, 3:46 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 59 min |
| Jun 24, 4:12 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 29 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.